JournalsrmiVol. 18, No. 3pp. 731–745

Global existence for the discrete diffusive coagulation-fragmentation equations in L1L^1

  • Philippe Laurençot

    Université de Toulouse, Toulouse, France
  • Stéphane Mischler

    Université de Paris-Dauphine, Paris, France
Global existence for the discrete diffusive coagulation-fragmentation equations in $L^1$ cover

Abstract

Existence of global weak solutions to the discrete coagulation-fragmentation equations with diffusion is proved under general assumptions on the coagulation and fragmentation coefficients. Unlike previous works requiring LL^\infty-estimates, an L1L^1-approach is developed here which relies on weak and strong compactness methods in L1L^1.

Cite this article

Philippe Laurençot, Stéphane Mischler, Global existence for the discrete diffusive coagulation-fragmentation equations in L1L^1. Rev. Mat. Iberoam. 18 (2002), no. 3, pp. 731–745

DOI 10.4171/RMI/334